# SDR SWAA2025052158370

- Difficulty date: April 23, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 64,554 hours, 38,857 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FWD I/B SEAT TRACK CRACKED <[01]. CAPTAIN'S FWD I/B SEAT TRACK CRACKED WAS REPLACED PER IPC 25-11-01-55.  THIS COMPONENT WILL BE INSTALLED IN TASKCARD TTG8Q003JZYU; [02] VERIFIED ACTION 1.  JOB COMPLETE.
